Jump to content

Valerie44

Member Since 08 Sep 2009
Offline Last Active Yesterday, 07:31 AM

Posts I've Made

In Topic: Anyone Ever Been On Minocycline

07 May 2015 - 09:54 AM


Ive been taking Minocycline off and on for a year. At first I was getting headaches and feeling fatigued but that soon went away for me after a few weeks. Im now taking E.E.S since Minocycline stopped working and I'm having an IB from bumping my Spiro up to 100mg. Make sure you eat a meal with the Mino and drink lots of water!

In Topic: Spiro...my Last Hope

18 March 2015 - 01:21 PM

I got my derm to give me something besides Minocycline to help with this awful IB im having. He prescribed me E.E.S 400mg twice a day, it took a week to work but its working! Not sure how much longer I could of held out with the rate I was going. Minocycline was working great but like other meds it stopped working for me. To top it off I had to stop bc a month ago so my hormones are mad at me lol .........Praying we all see better skin days soon!!!!


In Topic: How To Use Retinaa And Clindamycin?

11 March 2015 - 12:49 PM

The Directions from Hope7 are the exact same ones given to me when I was on this combo.....it worked wonders for me, hope it does the same for you! Good luck :)


In Topic: Spiro...my Last Hope

09 March 2015 - 09:47 AM

Ladies hang in there!! This month marks 5 months I've been on 100 mg of Spiro. I'm slowly seeing improvements. I was actually cleared on 50 mg for 5 months then Wham! break out after break out so my derm bumped to 100. Its frustrating beyond belief!!!!! I'm even taking 100mg of Minocycline once a day for the IB but nope that's not stopping all these zits from forming. I found myself crying a week ago over my skin as well!!!! I hope Spiro starts to work for all of us, I'm out of options! I had to stop my birth control a month ago as well so I really hope my hormones don't get even more messed up!


In Topic: Spiro...my Last Hope

27 February 2015 - 11:27 AM

That really sux justtfx! Sorry you're stopping the Spiro. What dosage were you on? I started off at 50mgs for 6 months then bumped it to 100mgs which ive been on for 4 months now, im still breaking out with white heads that turn into cysts!! These break outs are driving me crazy!! I heard every time you up the dosage you get another break out grrrrrrr I cant take it anymore and want to just stop the spiro all together but I know I have to hang in there and that I will be all worth it. My doctor makes me take a blood test every 6 months so hopefully my potassium will stay on track thru it all. Let me know how everything goes being off the Spiro :)